# SDR EBVR202323210001

- Difficulty date: February 20, 2023
- Submitted: March 21, 2023
- Operation: General aviation
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 12,216 hours, 9,467 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: 67112535
- Part serial: NA
- Condition: Exposed
- Location: Zone 800
- Part time: 12,216 hours, 9,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING TO EMERGENCY EXIT FWD STRUCTURAL SURROUND FROM SCREW HEADS IN EMERGENCY EXIT SURROUND PANEL.
